About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 614810, 16 pages
http://dx.doi.org/10.1155/2012/614810
Research Article

Approximation of the Summation-Integral-Type -Szász-Mirakjan Operators

1Department of Mathematics and Computer Science, Wuyi University, Wuyishan 354300, China
2Department of Mathematics, Xiamen University, Xiamen 361005, China

Received 26 July 2012; Revised 20 September 2012; Accepted 24 October 2012

Academic Editor: Behnam Hashemi

Copyright © 2012 Mei-Ying Ren and Xiao-Ming Zeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce summation-integral-type -Szász-Mirakjan operators and study approximation properties of these operators. We establish local approximation theorem. We give weighted approximation theorem. Also we estimate the rate of convergence of these operators for functions of polynomial growth on the interval .